Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 391901, 7 pages
http://dx.doi.org/10.1155/2013/391901
Research Article

On Approximate Solutions for Fractional Logistic Differential Equation

1Department of Mathematics and Statistics, College of Science, Al-Imam Mohammed Ibn Saud Islamic University (IMSIU), P.O. Box 65892, Riyadh 11566, Saudi Arabia
2Department of Mathematics, Faculty of Science, Benha University, Benha, Egypt

Received 6 March 2013; Revised 1 April 2013; Accepted 2 April 2013

Academic Editor: Guo-Cheng Wu

Copyright © 2013 M. M. Khader and Mohammed M. Babatin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. M. Khader and Mohammed M. Babatin, “On Approximate Solutions for Fractional Logistic Differential Equation,” Mathematical Problems in Engineering, vol. 2013, Article ID 391901, 7 pages, 2013. https://doi.org/10.1155/2013/391901.